# SDR SWAA2017112117926

- Difficulty date: October 14, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 62,680 hours, 36,460 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Part number: 141A8370
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SURROUND LOWER STUB FRAME CRACKED AT BS 294.  R & R THE STUB FRAME IAW SRM AND DWG.
